# SDR CALA2022042101025

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 67,577 hours, 24,491 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fitting Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262, SHEAR FITTING AT STA 540 AND LBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00104. REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND LBL 32.40 IAW ENTERED BY UAL INSPECTION U354653 4/18/2022 B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORG. DATA WAS TRA NSCRIBED FROM NSA EMX NR 00104 AND HANGER NR 6228808 WORK ACCOMP LISHED BY V908004 INSPECTED BY V895955. SSFR REPORT FORM 46-0024 VERIFIED ALL RII REQ C/W
